Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 201, NWS Tulsa, OK

June 18, 20236 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2023, 12:15 AM CDT for 6 counties in Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2023, 12:15 AM CDT (05:15 UTC)
Expired
Jun 18, 2023, 1:15 AM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:45 AM CDTTSTM WND DMG2 W Checotah, OKNumerous tree limbs and power lines down from Checotah to Eufaula.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS54 KTSA 180515
SVRTSA
OKC061-091-101-107-111-121-180615-
/O.NEW.KTSA.SV.W.0201.230618T0515Z-230618T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1215 AM CDT Sun Jun 18 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Northern Pittsburg County in southeastern Oklahoma...
  Southeastern Okmulgee County in northeastern Oklahoma...
  Central Muskogee County in east central Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 115 AM CDT.

* At 1214 AM CDT, severe thunderstorms were located along a line
  extending from near Preston to 4 miles northwest of Yeager, moving
  east at 50 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Muskogee...                       Mcalester...
  Okmulgee...                       Eufaula...
  Henryetta...                      Checotah...
  Warner...                         Morris...
  Quinton...                        Dewar...
  Porum...                          Schulter...
  Crowder...                        Oktaha...
  Braggs...                         Boynton...
  Canadian...                       Indianola...
  Grayson...                        Council Hill...

This includes Interstate 40 in Oklahoma between mile markers 234 and
282.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3573 9587 3569 9513 3503 9535 3503 9551
      3500 9551 3490 9609 3505 9609 3506 9607
      3509 9606 3512 9603 3512 9601 3515 9601
      3515 9598 3529 9598 3529 9614
TIME...MOT...LOC 0514Z 264DEG 41KT 3574 9600 3519 9640 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
3 follow-up statements
905 
WWUS54 KTSA 180544
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Sun Jun 18 2023

OKC061-091-101-107-111-121-180615-
/O.CON.KTSA.SV.W.0201.000000T0000Z-230618T0615Z/
Haskell OK-McIntosh OK-Pittsburg OK-Okmulgee OK-Muskogee OK-
Okfuskee OK-
1244 AM CDT Sun Jun 18 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WEST CENTRAL HASKELL...MCINTOSH...NORTHERN PITTSBURG...
SOUTHEASTERN OKMULGEE...CENTRAL MUSKOGEE AND SOUTHEASTERN OKFUSKEE
COUNTIES...

At 1244 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Taft to 3 miles southeast of Dustin,
moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Muskogee...                       Okmulgee...
Eufaula...                        Henryetta...
Checotah...                       Warner...
Morris...                         Dewar...
Porum...                          Schulter...
Oktaha...                         Braggs...
Boynton...                        Canadian...
Indianola...                      Grayson...
Council Hill...                   Hanna...
Rentiesville...                   Hoffman...

This includes Interstate 40 in Oklahoma between mile markers 234 and
282.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3573 9587 3569 9513 3516 9531 3515 9546
      3515 9564 3509 9574 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598
      3529 9614
TIME...MOT...LOC 0544Z 264DEG 41KT 3577 9559 3523 9599 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
171 
WWUS54 KTSA 180602
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
102 AM CDT Sun Jun 18 2023

OKC107-180611-
/O.CAN.KTSA.SV.W.0201.000000T0000Z-230618T0615Z/
Okfuskee OK-
102 AM CDT Sun Jun 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3572 9572 3569 9513 3516 9531 3520 9568
      3529 9598
TIME...MOT...LOC 0601Z 264DEG 41KT 3579 9536 3525 9576 

$$

OKC061-091-101-111-121-180615-
/O.CON.KTSA.SV.W.0201.000000T0000Z-230618T0615Z/
Haskell OK-McIntosh OK-Pittsburg OK-Okmulgee OK-Muskogee OK-
102 AM CDT Sun Jun 18 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WEST CENTRAL HASKELL...MCINTOSH...NORTHEASTERN PITTSBURG...
SOUTHEASTERN OKMULGEE AND CENTRAL MUSKOGEE COUNTIES...

At 101 AM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Muskogee to near Raiford, moving east
at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Eufaula...
Checotah...                       Warner...
Porum...                          Oktaha...
Braggs...                         Boynton...
Council Hill...                   Rentiesville...
Hoffman...                        Stidham...
Greenleaf State Park...           Raiford...
Vivian...                         Enterprise...
Lake Eufaula State Park...        Keefeton...
Wainwright...                     Summit...

This includes Interstate 40 in Oklahoma between mile markers 243 and
282.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3572 9572 3569 9513 3516 9531 3520 9568
      3529 9598
TIME...MOT...LOC 0601Z 264DEG 41KT 3579 9536 3525 9576 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
461 
WWUS54 KTSA 180612 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
112 AM CDT Sun Jun 18 2023

OKC061-091-101-111-121-180622-
/O.EXP.KTSA.SV.W.0201.000000T0000Z-230618T0615Z/
Haskell OK-McIntosh OK-Pittsburg OK-Okmulgee OK-Muskogee OK-
112 AM CDT Sun Jun 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HASKELL...
MCINTOSH...NORTHEASTERN PITTSBURG...SOUTHEASTERN OKMULGEE AND CENTRAL
MUSKOGEE COUNTIES WILL EXPIRE AT 115 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3572 9572 3569 9513 3516 9531 3520 9568
      3529 9598
TIME...MOT...LOC 0612Z 264DEG 41KT 3580 9521 3526 9561 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:11 AM CDT, 4 minutes earlier.

Area forecast discussion, Jun 18, 12:11 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1211 AM CDT Sun Jun 18 2023

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 925 PM CDT Sat Jun 17 2023

Bottom line up front...looks like a long and active night for
much of the forecast area in terms of severe weather potential.
Presently there are two zones of ongoing severe weather that will
begin to impact parts of eastern OK within the next few hours.
First, an expanding linear complex moving across northwest OK,
with a history of 60-80 mph gusts. This will continue to move ESE
toward northeast OK and given the thermodynamic environment in
place, will sweep through northwest AR late tonight. Second, a
cluster of somewhat more discrete convection moving int o south
central OK, near region or upper diffluence. This should continue
to organize over the next few hours into another complex which
will move across southeast OK.

Still some question remaining regarding the possible interaction
of these two complexes, but recent trends seem to show that the
southern one will outpace the northern one enough that both will
offer potential for swaths of high-end damaging wind gusts and
perhaps hail as well. There does remain potential for embedded low
level rotation within these lines of storms as well, as the HRRR
has been suggesting some interaction between the NE OK complex and
a subtle low level boundary lifting north across eastern OK.
These above mentioned storms will exit the CWA around 2-3 AM, but
that might not be the end as a consistent signal remains that
additional storms could develop late tonight across
central/western OK and organize into another complex, which would
move across SE OK around 10-12z.

Forecast will be updated to raise POPs in the immediate term
across far southeast OK, otherwise no substantial changes to the
forecast or the overall messaging.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 228 PM CDT Sat Jun 17 2023

Storms will likely be ongoing Sunday morning, especially across
far E OK and NW AR. Severe weather potential will be lower at that
time. Most activity will be east of the area after 18z, but will
keep lower PoPs between 18z-21z. Upper ridging begins to take
shape over much of the central CONUS next week which will result
in warmer temperatures. Developing low pressure systems across the
PAC NW and SE results in the upper ridge becoming elongated with
a more SW-NE orientation. Late in the week, weak upper level
disturbances moving across the top of the compressed ridge may
offer low chances for showers and storms during that time, but
will largely keep a dry forecast beyond Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Sun Jun 18 2023

Pilots will have severe weather to contend with in the near term,
then a period of MVFR cigs during the morning, then trending
toward VFR by tomorrow afternoon. Major impacts to the Tulsa
airports are possible within the next hour.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  65  93  69 /  30   0   0   0
FSM   85  67  93  71 /  60  10   0   0
MLC   87  64  94  71 /  40   0   0  10
BVO   85  61  93  65 /  30   0   0   0
FYV   80  62  90  65 /  60  10   0   0
BYV   79  62  88  64 /  70  10   0   0
MKO   84  64  91  70 /  40   0   0   0
MIO   82  63  91  66 /  50  10   0   0
F10   84  64  91  70 /  30   0   0   0
HHW   87  66  92  72 /  40   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....23
AVIATION...30
Hazardous weather outlook, Jun 17, 4:59 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Sat Jun 17 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Sat Jun 17 2023

...SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 9 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

DISCUSSION...
Severe thunderstorms will become likely from late this evening into
early Sunday morning across much of eastern Oklahoma and western
Arkansas. Significant impacts are possible, with damaging winds
from 70 to 80 mph and large hail the main threats. Across areas
west of Highway 75, very large hail to the size of tennis balls
may also occur. A limited tornado threat will exist for parts of
eastern Oklahoma, but tornadoes are not the main concern with
storms tonight.

Two regions for severe thunderstorm development are possible this
evening and overnight, with the highest confidence for storms
that initiate in western and central Oklahoma prior to moving
eastward into the region. Far southeast Oklahoma is a secondary
region for development, although confidence is lower. Thunderstorms
in both areas would transition eastward into western Arkansas
after midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Strong to severe thunderstorms should be ongoing Sunday morning
across parts of southeast Oklahoma and into western Arkansas, with
the threat likely to end by midday Sunday. Damaging winds would be
the primary severe weather threat Sunday morning.

Largely dry conditions will arrive for the early to middle part of
next week, along with seasonably hot and humid conditions. Heat
indices will near triple digits during the early part of the work
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 17, 10:40 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1040 PM CDT Sat Jun 17 2023

OKZ049-073-180430-
Pittsburg OK-Pushmataha OK-
1040 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1130 PM
CDT...

At 1039 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
southwest of Daisy, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Dunbar...                         Stanley...
Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3460 9581
      3476 9560 3465 9547 3450 9535 3430 9578
TIME...MOT...LOC 0339Z 233DEG 30KT 3442 9580

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 17, 10:53 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 PM CDT Sat Jun 17 2023

OKZ073-180445-
Pittsburg OK-
1053 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southern Pittsburg
County through 1145 PM CDT...

At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Ashland, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Alderson...
Ashland...                        Haywood...
Mcalester Regional Airport...     Blanco...
Haileyville...                    Pittsburg...
Arpelar...                        Dow...
Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3467 9588 3468 9589 3468 9609 3486 9609
      3508 9581 3486 9551 3482 9551 3459 9582
      3460 9588
TIME...MOT...LOC 0353Z 233DEG 30KT 3471 9608

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 17, 11:27 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Sat Jun 17 2023

OKZ049-075-076-180515-
Latimer OK-Pushmataha OK-Le Flore OK-
1127 PM CDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of northeastern
Pushmataha, southeastern Latimer and Le Flore Counties through 1215
AM CDT...

At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Talihina to 2 miles south of Octavia. Movement
was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Heavener...
Talihina...                       Wister...
Howe...                           Bokoshe...
Fanshawe...                       Albion...
Octavia...                        Talimena State Park...
Big Cedar...                      Lake Wister State Park...
Whitesboro...                     Muse...
Shady Point...                    Summerfield...
Heavener Runestone Park...        Hodgen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for west central Arkansas...and southeastern
Oklahoma.

&&

LAT...LON 3469 9515 3524 9479 3498 9444 3452 9446
      3450 9448 3451 9487
TIME...MOT...LOC 0426Z 220DEG 40KT 3477 9505 3450 9469

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Local storm report, Jun 17, 11:58 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1158 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     Tstm Wnd Gst     Hugo                    34.01N 95.51W
06/17/2023  M59 MPH          Choctaw            OK   Mesonet

&&

CAS
Local storm report, Jun 18, 12:06 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1206 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Gst     3 E Mannford            36.13N 96.30W
06/18/2023  E90 MPH          Creek              OK   Trained Spotter

&&

CAS
Local storm report, Jun 18, 12:10 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1210 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     Tstm Wnd Gst     Oilton                  36.08N 96.58W
06/18/2023  M60 MPH          Creek              OK   Mesonet

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:35 PM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 17, 10:40 PM CDTSpecial Weather StatementTSAPushmataha50 min
Jun 17, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee64 min
Jun 17, 10:53 PM CDTSpecial Weather StatementTSAPittsburg52 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha56 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Osage, Pawnee56 min
Jun 17, 11:27 PM CDTSpecial Weather StatementTSALeFlore48 min
Jun 17, 11:39 PM CDTSevere Thunderstorm Warning Destructive damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningTSAChoctaw34 min
Jun 17, 11:43 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Jun 17, 11:45 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Jun 17, 11:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee44 min
Jun 17, 11:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, LeFlore, Pushmataha23 min
Jun 18, 12:05 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah40 min
Jun 18, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata, Osage, Rogers, Tulsa, Washington53 min
Jun 18, 12:12 AM CDTSevere Thunderstorm Warning Destructive damage threatTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more63 min
Jun 18, 12:17 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha43 min
Jun 18, 12:37 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner53 min
Jun 18, 12:40 AM CDTTornado WarningTSAMayes, Rogers35 min
Jun 18, 12:42 AM CDTSevere Thunderstorm WarningTSASequoyah48 min
Jun 18, 12:48 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner42 min
Jun 18, 12:52 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers38 min
Jun 18, 12:58 AM CDTSpecial Weather StatementTSANowata47 min
Jun 18, 12:58 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg14 min
Jun 18, 1:05 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah55 min
Jun 18, 1:09 AM CDTTornado WarningTSACraig, Delaware, Mayes51 min
Jun 18, 1:14 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Ottawa61 min
Jun 18, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair59 min
Jun 18, 1:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa50 min
Jun 18, 2:00 AM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 18, 2:08 AM CDTSevere Thunderstorm WarningTSAOttawa26 min
Jun 18, 4:49 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha41 min
Jun 18, 5:28 AM CDTSpecial Weather StatementTSAChoctaw47 min
Jun 18, 5:32 AM CDTSevere Thunderstorm WarningTSAChoctaw43 min
Jun 18, 6:10 AM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 18, 1:29 PM CDTHeat AdvisoryTSACreek, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more32 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.